# SDR AALA201609049004

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 13,348 hours, 5,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, R4 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REPLACED R4 DOOR EMERGENCY EXIT LIGHT LENS AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
